MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 30001001001130013
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was returned to zoll and was evaluated along with the mfc cable from the alleged event.The device log was reviewed and does not suggest any attempts by the user to charge or use the device on the date of teh event.The customer confirmed this was the correct device that was returned.The device passed all testing successfully.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.

Brand Name
R SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23747570
Report Number1220908-2025-04571
Device Sequence Number14958382
Product Code MKJ
UDI-Device Identifier00847946017309
UDI-Public(01)00847946017309
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30001001001130013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown